# SDR REXA2015041500410

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 30,149 hours, 27,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD INDICATION LIGHTS ARE FLASHING.  R & R 1K1WA & 2K1WA IN JB3 IAW EESPM 20-22-00 & IAW AMM 24-01-03.  OPERATIONS CHECKED GOOD.
